# SDR MALA100004

- Difficulty date: January 6, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 24,641 hours, 27,013 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR UNSAFE INDICATION RECEIVED. LEVELED OFF AT 4000 AND FOLLOWED EMER. NON-NORMAL UNSAFE UP PROCEDURE. AT STEP 2 LANDING GEAR HANDLE-CHECK UP LIGHT EXTINGUISHED IN GEAR HANDLE. LANDING GEAR INSPECTED NO DEBRIS FOUND, ACFT INSPECTED FOUND SAFE FOR INTENDED FERRY FLIGHT FOR TROUBLESHOOTING AND REPAIR OF LANDING GEAR. ADJUSTED NLG UPLOCK SWITCH IAW AMM 32-61-15, REPLACED LOOSE UPSTOP PAD ON NLG IAW AMM 32-32-12, PERFORMED GEAR SWINGS IAW AMM 32-30-00. OPS CHECKS GOOD.
